Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 6, Issue 3 (2016)

Research Article

Pages: 343 - 357

The characterization of regular ordered semigroups by ( , )     q fuzzy ideals

FengLian Yuan, QuanFu Lou and XiaoYing Sun

Research Article

Pages: 359 - 363

3-Lie bialgebras (Lc , Cb) and (Lc , Cc)

BAI Ruipu and LIN Lixin

Research Article

Pages: 365 - 369

3-Lie bialgebras (Lc , Cd) and (Lc , Ce)

BAI Ruipu and GUO Weiwei

Research Article

Pages: 381 - 388

A Modified Non-monotone Method for Generalized Nonlinear Complementarity Problem

Hongyan Ma Dan Yang Ke Su

Research Article

Pages: 389 - 402

An improved ODE-type filter method with smooth approximation function

Mingxi Lu and Ke Su

Research Article

Pages: 413 - 414

A new proof of Y-J inequality

Jian Shi, Junmin Han and Jianzhi Cao

Research Article

Pages: 415 - 426

Unique common fixed points in b2 -metric spaces

Yamin Wang and Linan Zhong

Research Article

Pages: 447 - 453

Integrability for Solutions to Some Nonhomogeneous Quasilinear Elliptic Problems

Miaomiao JIA and Jiapeng YANG

Research Article

Pages: 455 - 466

An improved nonmonotone feasible direction method

Ke Su and Shibo Tang

Research Article

Pages: 467 - 480

Gravity as an Ultra-Low Frequency Scattering Effect

Jonathan Blackledge

Top